# SDR UALA2013061304102

- Difficulty date: June 12, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 65,916 hours, 23,245 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE PACK STRAP NOT SECURED.  RESECURED D-RING STRAP.
